Many medications can cause Acid Reflux, the main ones are Blood Pressure meds, I get Acid Reflux, although I am on BP Meds and Synthroid, so I am not sure which one causes the reflux problems. I have heard of other members with thyroid that have reflux also, so it could be caused by thy. meds too, The other thing that may show a connection to reflux and thyroid is the symptom of muscle aches and spasms, and the valve (Sphincter) that connects the esophagus to the stomache is supposed to keep the stomach acids from backing up into the esophagus is a muscle, so that could be a connection, this is the problem with BP meds, The muscle becomes relaxed and does not close all the way, then you get the acid back-up. Just a Hunch. Good Luck FTB4
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.